# SDR AU980489

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182D
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 643767
- Condition: Worn
- Location: Nr 4 Exh Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PERIODIC INSPECTION, NR 4 CYLINDER COMPRESSION WAS 20/80.  THE EXHAUST VALVE P/N 646286 WAS REMOVED AND FOUND TO BE WORN 0.203 MM (0.008 INCH) JUST ABOVE STEM NECK.  THE VALVE GUIDE P/N 643767 WAS WORN 0.457 MM (0.018 INCH) AT THE LOWER HALF AREA.
